Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 19

Bulletin of Mathematical Sciences and Applications

Volume 19
See as eBook
The product has been placed in your shopping Cart.
P. 1

Extrapolation Problem for Continuous Time Periodically Correlated Isotropic Random Fields

Authors: Iryna Golichenko, Oleksand Masyutka, Mikhail Moklyachuk

Citation: I. Golichenko et al., "Extrapolation Problem for Continuous Time Periodically Correlated Isotropic Random Fields", Bulletin of Mathematical Sciences and Applications, Vol. 19, pp. 1-23, 2017

P. 24

Computing F-Index of Different Corona Products of Graphs

Authors: Nilanjan De

Citation: N. De "Computing F-Index of Different Corona Products of Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 19, pp. 24-30, 2017

P. 31

Comparative Study of Matlab ODE Solvers for the Korakianitis and Shi Model

Authors: Eyere Emagbetere, Oluleke O. Oluwole, Tajudeen A.O. Salau

Citation: E. Emagbetere et al., "Comparative Study of Matlab ODE Solvers for the Korakianitis and Shi Model", Bulletin of Mathematical Sciences and Applications, Vol. 19, pp. 31-44, 2017